Munching on meds make me thin?

Step 1: Avoid what psychologists refer to as “emotional eating.” This is hard, because many people have a tendency to experience emotions. To solve this problem, consume increasing dosages of psychotropic medications until you cease to feel emotions of any kind.

Read and laugh more…

– From Amy Ozols’ “Looking Your Best“, The New Yorker

I was eating a calorie-laden strawberry-filled Krispy Kreme while reading this. Hehehe.

~*~*~

I’m really worried about Chris. I hope he’s not avoiding me along with everyone else he’s been avoiding. It sucks so bad that I can’t be there for him right now, not counting the ocean and a continent between us. Warren told me he’ll be able to visit in a couple of weeks, which is good. At least he won’t be alone.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Create a free website or blog at WordPress.com.

%d bloggers like this: